# SDR HALA2012052100145

- Difficulty date: May 21, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 39,302 hours, 7,311 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTORS IN LAVATORY "C" ALARM SOUNDED INTERMITTENTLY WITH NO INDICATIONS OF SMOKE.  INSPECTED LAVATORY C SMOKE DETECTOR.  OPS AND TESTED GOOD.  NO DEFECTS NOTED.
